# SDR ASAA2022080139301

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 49,056 hours, 14,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 9142
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 51,517 hours, 17,823 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON AFTER TAKEOFF WITH NO MASTER CAUTION WARNING. RAN ASA QRH AND WAS ABLE TO GET PACK LIGHT TO EXTINGUISH. GROUNDED - YES. REMOVED AND REPLACED R/H PACK TCV REF B737-800 AMM 21-51-10/401.
